Improved computation of the adaptation coefficient in the CIE system of mesopic photometry

Gao, C, Xu, Y, Wang, Z et al. (5 more authors) (2017) Improved computation of the adaptation coefficient in the CIE system of mesopic photometry. Optics Express, 25 (15). pp. 18365-18377. ISSN 1094-4087

Abstract

Metadata

Authors/Creators:
Dates:
  • Published: 24 July 2017
  • Accepted: 16 July 2017
  • Published (online): 20 July 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Design (Leeds) > Design Professorial Representative (Leeds)
The University of Leeds > Faculty of Performance, Visual Arts and Communications (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Aug 2017 10:38
Last Modified: 12 Aug 2019 15:31
Status: Published
Publisher: Optical Society of America (OSA)
Identification Number: https://doi.org/10.1364/OE.25.018365

Download

Share / Export

Statistics